| Catalog Number |
8065752417 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An other healthcare professional reported that probe could not cut during the vitrectomy surgery.The surgery was completed after replacing the new product.There was no patient harm.
Additional Manufacturer Narrative
The reported probe sample was not received at the manufacturing site for evaluation; therefore, the condition of the product could not be verified.Attached photo of pouched product has been reviewed by the investigation site.The product and lot information seen matches what was reported.The reported functional issue cannot be confirmed from the portion of the product seen in the photo.A review of the device history records traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The reported probe sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown; therefore, specific action with regards to this complaint cannot be taken.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).